# SDR WVER2016061994704

- Difficulty date: June 8, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 15,012 hours, 14,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: CC670106514
- Condition: Gouged
- Location: Te Flap
- Part time: 15,012 hours, 14,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD HINGE BOX FITTING ON INBD FLAP IS GOUGED IN MULTIPLE AREAS.
